| Model Number |
CYF-VA2 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the cysto-nephro videoscope exhibited foreign material inside the forceps channel.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.Based on the results of the investigation, the foreign material could not be identified.No deviation from the reprocessing procedures written in the instruction manual was confirmed.A definitive root cause cannot be identified.Three attempts were performed to obtain additional information, but no response was received from the customer.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.